# SDR REXA2015060500561

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 17,016 hours, 10,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 10000 FT THE FIRST OFFICER REDUCED THRUST TO FLIGHT IDLE TO INITIATE DESCENT.  AT ABOUT THE SAME TIME A PUFF OF SMOKE ENTERED THE COCKPIT.  THE SMOKE WENT AWAY ALMOST IMMEDIATELY.  ALL ENG & ECS INDICATIONS NORMAL, NO CAUTIONS.  FLIGHT ATTENDANTS DID MENTION THAT THEY DID SMELL SOMETHING, BUT IT ALSO WENT AWAY IMMEDIATELY.  WE WEREN'T SURE IF IT WAS BURNING OIL OR A STUCK VLV BUT THERE WAS NO SMOKE AFTER THE FIRST INCIDENT.  NO FAULTS FOR ANY ASSOCIATED SYS NOTED IN MDC.  INSPECTED ELEC BAY & AFT EQUIP BAY.  NO ABNORMALITIES NOTED, INSPECTED COCKPIT & CABIN LIGHTING SYS.  NO FAULTS NOTED.  PERFORMED APU BLEED AIR OPERATIONS CHECKED WITH LT & RT PACKS.  ABLE TO DUPLICATE DISCREPANCY.  PERFORMED ENG BLEED AIR OPERATIONS CHECK WITH LT & RT PACKS. UNABLE TO DUPLICATE DISCREPANCY.  COMPLETED PACK BURN PROCEDURE TO REMOVE ANY RESIDUAL CONTAMINATION FROM DUCTING.  ALL CHECKED GOOD IAW AMM 21-20-00, 21-50-00 & 36-10-00.
